# SDR AALA980989

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Defective
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 311 - DURING CLIMB-OUT AUS, FLIGHT CREW NOTICED ACRID SMELL IN CABIN WITH SOME SMOKE AND HAZE.  FLIGHT CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED AUXILIARY POWER UNIT AND AS A PRECAUTIONARY, REPLACED BOTH COALESCER GAGS.  OPERATIONS CHECK NORMAL WITH NO LEAKS NOTED.  PACK BURN OUT ACCOMPLISHED WITH NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
